# SDR AALA202506178698

- Difficulty date: April 3, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 77,657 hours, 30,210 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D5754013620039
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING #1 SPOILER OUTBOARD HINGE FITTING BETWEEN WX4392,633 AND WX4010,2. REPLACED HINGE FITTING PER SRM 51-72-11.
